# SDR 2011FA0000655

- Difficulty date: October 3, 2011
- Submitted: October 3, 2011
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 20,928 hours
- Engine: Cont IO520*
- Engine time: 2,464 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1012
- Condition: Failed
- Location: Landing Light
- Part time: 1,246 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP.  ON TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.
